# SDR IPXA2022042681481

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 72,689 hours, 15,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LVL EMER LT BATT 1 LO.DEFERRED EMERGENCY LIGHTS INOP PER MEL 33-50-4.   EMERGENCY POWER SUPPLY BATTERY REF AMM 33-51-01-401/501. OPS TEST GOOD REF AMM 33-51-01-700-802. THIS CLEARS M779626
